# SDR DL76K030913

- Difficulty date: October 9, 2003
- Submitted: October 24, 2003
- Operation: Air carrier
- Aircraft: N175DZ
- Make and model: Boeing 767332
- Aircraft serial: 29696
- Aircraft time: 15,111 hours, 7,070 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 0201991008
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND SEATS 43F, 40B, 36B EMERGENCY PATH LIGHTS INOP.  REPLACED WIRE HARNESS AT 43F, 40B, 36B.
